Correction to the article “On the asymptotic behavior of a spectral function and expansion in eigenfunctions of the equation $\Delta u+\{\lambda-q(x_1,x_2,x_3)\}u=0$” (Trudy Mosk. Mat. O-va 4 (1955))
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 6 (1957), pp. 481-485
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1957_6_a9,
author = {B. M. Levitan},
title = {Correction to the article {{\textquotedblleft}On} the asymptotic behavior of a spectral function and expansion in eigenfunctions of the equation $\Delta u+\{\lambda-q(x_1,x_2,x_3)\}u=0${\textquotedblright} {(Trudy} {Mosk.} {Mat.} {O-va} 4 (1955))},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {481--485},
year = {1957},
volume = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1957_6_a9/}
}
TY - JOUR
AU - B. M. Levitan
TI - Correction to the article “On the asymptotic behavior of a spectral function and expansion in eigenfunctions of the equation $\Delta u+\{\lambda-q(x_1,x_2,x_3)\}u=0$” (Trudy Mosk. Mat. O-va 4 (1955))
JO - Trudy Moskovskogo matematičeskogo obŝestva
PY - 1957
SP - 481
EP - 485
VL - 6
UR - http://geodesic.mathdoc.fr/item/MMO_1957_6_a9/
LA - ru
ID - MMO_1957_6_a9
ER -
%0 Journal Article
%A B. M. Levitan
%T Correction to the article “On the asymptotic behavior of a spectral function and expansion in eigenfunctions of the equation $\Delta u+\{\lambda-q(x_1,x_2,x_3)\}u=0$” (Trudy Mosk. Mat. O-va 4 (1955))
%J Trudy Moskovskogo matematičeskogo obŝestva
%D 1957
%P 481-485
%V 6
%U http://geodesic.mathdoc.fr/item/MMO_1957_6_a9/
%G ru
%F MMO_1957_6_a9
B. M. Levitan. Correction to the article “On the asymptotic behavior of a spectral function and expansion in eigenfunctions of the equation $\Delta u+\{\lambda-q(x_1,x_2,x_3)\}u=0$” (Trudy Mosk. Mat. O-va 4 (1955)). Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 6 (1957), pp. 481-485. http://geodesic.mathdoc.fr/item/MMO_1957_6_a9/